# SDR SWAA107469

- Difficulty date: November 30, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 79,496 hours, 72,977 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Control Rod
- Part number: 6944427
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT ELEVATOR TAB CONTROL ROD FWD END CORRODED.  REMOVED AND REPLACED ROD ASSY.
